# SDR AALA202102039006

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,984 hours, 25,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG34015
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, FOUND LEFT MAIN ENTRY DOOR EMERGENCY SLIDE ASSEMBLY COMING OUT OF SHROUD.  R & R LT MAIN ENTRY DOOR EMERGENCY SLIDE ASSEMBLY PER JOB CARD 08L22125001.
